Cyclosporine-induced sebaceous hyperplasia in a hematopoetic stem cell transplant patient: delayed onset of a common adverse event.

@article{Wilken2016CyclosporineinducedSH,
  title={Cyclosporine-induced sebaceous hyperplasia in a hematopoetic stem cell transplant patient: delayed onset of a common adverse event.},
  author={Reason Wilken and Maxwell A Fung and Vivian Y Shi and Michelle Y. Cheng and Forum B Patel and Hawa Sultani and Emanual Maverakis},
  journal={Dermatology online journal},
  year={2016},
  volume={22 1}
}
Cyclosporine-induced sebaceous hyperplasia (SH) is a well-documented entity, occurring in up to 30% of renal transplant patients treated with cyclosporine and has also been reported to occur following heart or hematopoetic stem cell transplantation (HCST). Cyclosporine has a stimulatory effect on undifferentiated sebocytes, resulting in the clinical and histologic findings in these patients. Sebaceous hyperplasia most commonly presents as asymptomatic papules over the face, chest, or groin… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 30 references

Package Insert for Sandimmune (Cyclosporine) capsules (25 and 100 mg), Oral (100 mg/mL) and Injection (50 mg/mL) Solutions

  • N. Pharmaceuticals
  • 2015

Sebaceous hyperplasia in a renal transplant patient on sirolimus

  • M. Chin, A. Anstey
  • J Am Acad Dermatol,
  • 2013
1 Excerpt

Similar Papers

Loading similar papers…